# SDR ASAA2014050707724

- Difficulty date: May 7, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 30,042 hours, 8,828 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310452
- Part serial: UNNEN606
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 39,618 hours, 17,349 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE DID NOT START,  AFTER 10 SECONDS OF START LEVER IN IDLE POSITION.  FUEL FLOW INDICATED 560 LBS/HR LT IGNITION SELECTED.  ACFT GROUNDED.   SWAPPED LT IGNITOR LEAD TO THE RIGHT EXCITER BOX & L IGNITOR. OPS CHECED GOOD. REINSTALLED RT LEAD TO RT EXCITER. REMOVED & REPLACED LT EXCITOR BOX IAW MM 74-11-01. OPS CHECKED GOOD.
